Authors: Kovačević-Vujčić, Vera
Čangalović, Mirjana
Kratica, Jozef 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Solving a semidefinite relaxation of the traveling salesman problem
Journal: Central European Journal of Operations Research
Volume: 10
Issue: 4
First page: 277
Last page: 296
Issue Date: 2002
Rank: M50
ISSN: 1435-246X

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.